# SDR SWIA202266053

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR SEAL STRIKER HAS MULTIPLE SPOTS OF CORROSION AROUND THE FASTENER HOLES (MARKED)     (C-CHECK RO 7/8/2022)    REPLACED SERVICE DOOR SEAL STRIKER REF CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 AND DWG SH670-31950, REV Y LEAK CHECK GOOD COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
